# SDR UALA2013032801993

- Difficulty date: March 27, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 49,835 hours, 19,855 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Failed
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK FAILED TEST, NO TRANSMIT OF MICROPHONE.  REPLACED OXYGEN MASK.  CHECKED GOOD.
